# SDR SWAA1201104

- Difficulty date: February 1, 2012
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 64,280 hours, 54,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LAMP PER MM.  (SUBMITTED AS A SUPPLEMENT, COULDN`T FIND ORIGINAL CONTROL NUMBER.)
